# SDR DHL2007362512

- Difficulty date: January 22, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AND SEAT TRACK FLANGE HAS CORROSION BETWEEN FRAME 18 THRU FRAME 38 AT RBL 37.  CORROSION REMOVED FROM FR 38 TO FR 35.5 RBL 37 AY SEAT TRACK FLANGE IAW A300 SRM 51-40-11.  NOMINAL THICKNESS .078 MAT REMOVED .004 MAT REMAINING .074 WITHIN LIMITS IAW A300 SRM 53-10-10 FIG 612.  AREA TREATED AN PRIMED IAW A300 SRM 51-40-12.  FOUND SEVERAL SPOTS OUT OF LIMITS IAW A300 SRM 53-10-00.  REMOVED AND REPLACED SEAT TRACK BETWEEN FR 18 THRU FR 35.5 AT RBL 37 IAW A300 SRM 51-41-00, 51-10-40, 51-40-12, 53-10-10.  THIS IS A PERMANENT REPAIR.
